# SDR EIA2006059

- Difficulty date: April 19, 2006
- Submitted: May 1, 2006
- Operation: Air carrier
- Aircraft: N479EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 19898
- Aircraft time: 104,763 hours, 27,645 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW SERVICE DOOR FRAME MOUNTED EMERGENCY EXIT LIGHTS INOP.  BATTERY PACK REPLACED PER 33-51-01.
